# SDR SCNA98151

- Difficulty date: December 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N288SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 20765
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211
- Condition: Discharged
- Location: L1 & R1 Door
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LINE MAINTENANCE CHECK, THE EMERGENCY LIGHTS OUTSIDE OF THE L1 AND R1 DOORS ON THE SIDE OF THE AIRPLANE WERE FOUND TO BE INOPERATIVE.  REMOVED AND REPLACED THE M982 EMERGENCY LIGHT BATTERY PACK.  SYSTEM OPERATIONALLY CHECKS NORMAL.
